×

On a generalized Hyers-Ulam stability of trigonometric functional equations. (English) Zbl 1244.39021

Summary: Let \(G\) be an abelian group, let \(\mathbb C\) be the field of complex numbers, and let \(f, g : G \rightarrow \mathbb C\). We consider the generalized Hyers-Ulam stability for a class of trigonometric functional inequalities, \[ |f(x - y) - f(x)g(y) + g(x)f(y)| \leq \psi(y), |g(x - y) - g(x)g(y) - f(x)f(y)| \leq \psi(y), \] where \(\psi : G \rightarrow \mathbb R\) is an arbitrary nonnegative function.

MSC:

39B82 Stability, separation, extension, and related topics for functional equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] S. M. Ulam, A Collection of Mathematical Problems, Interscience, New York, NY, USA, 1960. · Zbl 0086.24101
[2] D. H. Hyers, G. Isac, and T. M. Rassias, Stability of Functional Equations in Several Variables, Birkhäuser Boston Inc., Boston, Mass, USA, 1998. · Zbl 0907.39025
[3] D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222-224, 1941. · Zbl 0061.26403
[4] T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64-66, 1950. · Zbl 0040.35501
[5] D. G. Bourgin, “Multiplicative transformations,” Proceedings of the National Academy of Sciences of the United States of America, vol. 36, pp. 564-570, 1950. · Zbl 0039.33403
[6] D. G. Bourgin, “Approximately isometric and multiplicative transformations on continuous function rings,” Duke Mathematical Journal, vol. 16, pp. 385-397, 1949. · Zbl 0033.37702
[7] T. M. Rassias, “On the stability of functional equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 251, no. 1, pp. 264-284, 2000. · Zbl 0964.39026
[8] J. A. Baker, “On a functional equation of Aczél and Chung,” Aequationes Mathematicae, vol. 46, no. 1-2, pp. 99-111, 1993. · Zbl 0791.39008
[9] J. A. Baker, “The stability of the cosine equation,” Proceedings of the American Mathematical Society, vol. 80, no. 3, pp. 411-416, 1980. · Zbl 0448.39003
[10] J. Chang and J. Chung, “Hyers-Ulam stability of trigonometric functional equations,” Korean Mathematical Society, vol. 23, no. 4, pp. 567-575, 2008. · Zbl 1168.39314
[11] S. Czerwik, Stability of Functional Equations of Ulam-Hyers-Rassias Type, Hadronic Press, Inc., Palm Harbor, Fla, USA, 2003. · Zbl 1382.39036
[12] D. H. Hyers and T. M. Rassias, “Approximate homomorphisms,” Aequationes Mathematicae, vol. 44, no. 2-3, pp. 125-153, 1992. · Zbl 0806.47056
[13] S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press Inc., Palm Harbor, Fla, USA, 2001. · Zbl 0980.39024
[14] K. W. Jun and H. M. Kim, “Stability problem for Jensen-type functional equations of cubic mappings,” Acta Mathematica Sinica, vol. 22, no. 6, pp. 1781-1788, 2006. · Zbl 1118.39013
[15] G. H. Kim, “On the stability of the Pexiderized trigonometric functional equation,” Applied Mathematics and Computation, vol. 203, no. 1, pp. 99-105, 2008. · Zbl 1159.39013
[16] G. H. Kim and Y. H. Lee, “Boundedness of approximate trigonometric functional equations,” Applied Mathematics Letters, vol. 22, no. 4, pp. 439-443, 2009. · Zbl 1168.39009
[17] C. G. Park, “Hyers-Ulam-Rassias stability of homomorphisms in quasi-Banach algebras,” Bulletin des Sciences Mathématiques, vol. 132, no. 2, pp. 87-96, 2008. · Zbl 1144.39025
[18] J. M. Rassias, “On approximation of approximately linear mappings by linear mappings,” Journal of Functional Analysis, vol. 46, no. 1, pp. 126-130, 1982. · Zbl 0482.47033
[19] L. Székelyhidi, “The stability of the sine and cosine functional equations,” Proceedings of the American Mathematical Society, vol. 110, no. 1, pp. 109-115, 1990. · Zbl 0718.39004
[20] L. Székelyhidi, “The stability of d’Alembert-type functional equations,” Acta Universitatis Szegediensis, vol. 44, no. 3-4, pp. 313-320, 1982. · Zbl 0517.39008
[21] I. Tyrala, “The stability of d’Alembert’s functional equation,” Aequationes Mathematicae, vol. 69, no. 3, pp. 250-256, 2005. · Zbl 1072.39026
[22] J. Aczél, Lectures on Functional Equations and their Applications, Academic Press, New York. NY. USA, 1966. · Zbl 0199.02901
[23] J. Aczél and J. Dhombres, Functional Equations in Several Variables, Cambridge University Press, Cambridge, UK, 1989. · Zbl 0731.39010
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.